Show ratings & reviews for

3.1 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I had a migrain and went the ER and they gave me shot of vistaril

Shared reviews and ratings

Anonymous | 35-44 | Male | On medication for 1 to 6 months | Patient
9/14/2011
Condition: Anxious
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

anti anxiety with positive results.

Report this postFill 3Created with Sketch.
Edisto64 | 45-54 | Female | On medication for less than 1 month | Patient
8/15/2011
Condition: Additional Medications to Treat Pain
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

This was given to me for a severe migraine along with Toradal. The headache is back. Can't take other meds for migrain like Imetrex(sp).It makes me feel like I'm having a heart attack. Any info would be helpful.

Report this postFill 3Created with Sketch.
summerangel | 55-64 | Female | On medication for 1 to less than 2 years | Patient
6/25/2011
Condition: Severe Itching
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

When I Get very anxious, I brek out in hives and rash. This mediction controls this and stops the itching and rash.

Report this postFill 3Created with Sketch.
chic | 35-44 | Female | On medication for less than 1 month | Patient
11/11/2008
Condition: Chronic Trouble Sleeping
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

slept too much, and began having headaches

Report this postFill 3Created with Sketch.
Felicia | 45-54 | Female | On medication for less than 1 month | Caregiver
7/2/2008
Condition: Anxious
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

shacking really bad,to much energy & nervisness

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More